iMedi.co.uk

Nurofen Recovery

Informations for option: Nurofen Recovery, show other option

NUROF6N

Melt lets 200mg Orodispersible Tablets.

Contains Ibuprofen


9


INFORMATION FOR THE USER

Read all al this leaflet caieflilly because It contains Important information for you. This medicine is available without prescription. iHowever, you still need to use this medicine carefully to get the best Results from it.

Keep this leaflet. You may want to read it again.

Ilf you have any further questions after you have read it, ask your doctor or pharmacist.

You must contact a doctor if your symptoms worsen or do not Improve after 3 days tor children and adolescents between 12 and It 8 years and after 10 days tor adults.

|lf any side effects get serious, or if you notice any side effect not listed in this leaflet, please tell your doctor or pharmacist.

In this leaflet:

;t. What Nurofen Meltlels 200mg Orodispersible Tablets are and what i they are used for

% Before you take Nurofen Meltlels 200mg Orodispersible Tablets 3. Mow to take Nurofen Meltlels 200mg Orodispersible Tablets |4. Possible side effects

5. Howto store Nurofen Meltlels 200mg Orodispersible Tablets ft. Contents of the pack & other information_


1. What Nurofen Meltlels 200mg Orodispersible Tablets are and what they are used tor


jNurofen Meltlels 200mg Orodispersible Tablets dissolve quickly on the tongue without the need to use water, to provide effective relief.

The active ingredient (which makes this medicine work) is Ibuprofen. It belongs to a group of medicines known as non-steroidal pnti-inttammatory drugs (NSAIDs). NSAIDs provide relief by changing the body's response to pain, swelling, and high temperature. jNurofen Meltlels 200mg Orodispersible Tablets are used tor the effective relief of:

j* Headaches and migraine pain


2. Before taking Nurofen Meltlels 200mg Orodispersible Tablets


bo not take Nurofen Meltlels 200mg Orodispersible Tablets It you:


•    have a history of gastrointestinal disease (such as ulcerative colitis, Crohn's disease)

•    have Systemic Lupus Erythematosus (a condition of the immune system causing joint pain skin changes and other organ disorders)

•    are a smoker

•    are in the first 6 months of pregnancy.

Taking other medicines

Nuroten Meltlels 200mg Orodispersible Tablets may affect or be alfecled by some other medicines. For example:

•    If you are taking any regular medicines, especially other pain relievers

•    medicines lhat are anti-coagulants (i.e. thin blood/prevent clotting e.g.aspirin/acelylsalicylic acid, warfarin, ticlopidine)

•    medicines that reduce high blood pressure (ACE-inhibitors such as captopril, betoblockers such as atenolol medicines, angiotensin-11 receptor antagonists such as losarton)

•    methotrexate or lithium

•    medicines to stimulate your heart (e.g. glycosides)

•    medicines to help you pass water (diuretics)

•    medicines for the temporary suppression of your immune system (e.g, methotrexate, ciclosporine, tacrolimus)

•    medicines to treat mania or depression (e.g., Lithium or SSRIs)

•    medicines for pregnancy termination (e.g. mifepristone)

•    medicines for Htv treatment (e.g. zidovudine).'

Some other medicines may also affect or be affected by the treatment of Nurofen Meltlels 200mg Orodispersible Tablets. You should therefore always seek Ihe advice of your doctor or pharmacist before you use Nuroten Meltlels 200mg Orodispersible Tablets with other medicines.

Other warnings

•    Nurofen Meltlels 200mg Orodispersible Tablets belongs to a group of medicines which may impair fertility in women. This is reversible on slopping the medicine. It is unlikely that Nuroten Meltlels 200mg Orodispersible Tablets, used occasionally will affect your chances of becoming pregnant. However, tell your doctor before taking this medicine if you have problems becoming


j* are allergic to ibuprofen or any of the other ingredients (see section i 6) or to aspirin or other related painkillers have (or have had Iwo or more episodes of) a stomach ulcer, i perforation or bleeding.

have had a worsening of asthma, skin rash, itchy runny nose or i facial swelling when previously taking ibuprofen, aspirin or similar j medicines

i* are taking other NSAID painkillers (Non-Steroidal Anti-inflammatory j Drugs)

i» are raking more than 75mg of aspirin a day. If you are on low-dose j aspirin (up to 75mg daily) speak to your doctor or pharmacist i before you take this medicine are in the last 3 months of pregnancy i» have phenylketonuria or are intolerant to phenylalanine (see j 'Important information about some of the ingredients of Nurofen i Meltlels 200mg Orodispersible Tablets'), each tablet contains j aspartame equivalent to 14mg phenylalanine i* are under 12 years old.

ICheck with your pharmacist or your doctor before taking this product If you:

,• have or have had asthma

• have kidney, heart, liver or bowel problems

have high cholesterol or previously have had a heart attack or stroke


uioyi IUI II,

•    There is a risk of renal impairment in dehydrated children and adolescents.

•    Anii-inftammatory/pain-killer medicines like ibuprofen maybe

associated with a small Increased risk of heart attack ,------

or stroke. Any risk is more likely with high doses or > prolonged treatment. Do not exceed the recommended;

dose or duration of treatment.

You should discuss your treatment with your doctor or j pharmacist before taking Nurofen if you:

•    have heart problems including heart failure, angina j

(chest pain), or if you have had a heart attack, Dypass > surgery, peripheral artery disease (poor circulation in the tegs of feet due to narrow or blocked arteries), or    >

any kind of stroke (including 'mini-stroke' or transient 1------

ischaemic attack'm).

•    have high blood pressure, diabetes, high cholesterol, have a family history of heart disease or stroke, or if you are a smoker.

Pregnancy and breast feeding

Tell your doctor if you become pregnant whilst taking Nuroten.

Do not take this medicine in the last 3 months of pregnancy.

Avoid the use of this medicine in the first 6 months of pregnancy, unless the doctor advises otherwise.



6. Contents of the pack 8 other information


Important Information about some ol the Ingredients ol Nuroten Meltlels 200mg Orodispersible Tablets

[Each tablet contains aspartame (E951) which is a source of phenylalanine which may be harmful to people with phenylketonuria or who are intolerant to phenylalanine. Each orodispersible tablet contains a source equivalent to 14 mg of phenylalanine.

Sorbitol. If you have been told by your doctor that you have an ;intolerance to some sugars, contact your doctor before taking this medicinal product.

3. How to take Nurofen Meltlels 200mg Orodispersible Tablets

This product is for short term use only. You should take the lowest pose for the shortest lime necessary to relieve your symptoms.

Adults, the elderly and children & adolescents between 12 and 18 years:

Take 2 tablets, then if necessary, take 1 or 2 tablets every 4 hours, place a tablet on the tongue, allow it to dissolve and then swallow; no water is required. Do not chew. Leave at least four hours between poses.

'Do not take more than 6 tablets in 24 hours.

|Do not give to children under 12 years.

In children and adolescents between 12 and 18 years:

|lf in children and adolescents this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be ponsulted.

In adults:

|Do not take tar longer than 10 days unless your doctor tells you to. If spptoms persist or the pain or fever worsen, or if any new symptoms [occur, consult your doctor or pharmacist.

If you take more Nurofen Meltlels 200mg Orodispersible Tablets than you should, you may feel drowsy or nauseous. You should seek 'immediate medical advice in the event of an overdose, even if you feel [well.

If you forgot to take Nurofen Meltlels 200mg Orodispersible [Tablets.

a refer to the directions above on how to take the medicine and take more than is advised.

4. Possible side effects

[Like all medicines, Nurofen can cause side effects, although not everybody gets Ihem. Side effects may be minimised by taking the [lowest dose tar the shortest time necessary to relieve the symptoms. You may sutler one of Ihe known side effects of NSAIDs (see below). If pny of the side effects gels serious, or if you notice any side effects not 'listed in this leaflet, tell your doctor or pharmacist.

&TOP TAKING the medicine and seek immediate medical help if you develop:

•    signs of intestinal bleeding such as: bright red taeces (srools/motions), black tarry stools, vomiting blood or dark particles that look like coffee grounds.

•    signs of serious allergic reaction such as:

-    difficulties in breathing or unexplained wheezing

-    dizziness or faster heartbeat

-    severe forms of skin reactions such as itchiness, skin rash with redness, peeling, flaking or blistering (e.g.: Sleven-Johnson syndrome)

-    swelling of your face, tongue or throat

i------• signs of kidney problems such as:

[- passing less or more urine

r cloudy urine or blood in urine

L pain in the back and/or swelling (particularly in the legs)

[• signs of aseptic meningitis wnn neck stiffness, headache, feeling ; sick, being sick, fever or consciousness. Patients with autoimmune ! disorders (lupus, mixed connective-tissue disease) may be more ; likely to be affected.

   blood disorder resulting fn unexplained"or unusuallmiising or bleeding, fever, sore throat, mouih ulcers, flu-like symptoms and sever exhaustion.

STOP TAKING the medicine and fell your doctor if you experience the following uncommon side effects which affect l to 10 users in 1,000:

•    indigestion, heartburn or feeling sick

•    pains in your stomach (abdomen) or other abnormal stomach problems

TELL YOUR DOCTOR if you have any of the tallowing side effects, they become worse or you notice any effects not listed:

Uncommon side effects which affect 1 to 10 users in t ,000:

•    allergic reactions, such as skin rashes (urticaria), itching, peeling

•    headaches

Rare side effects which affect 1 to 10 users in 10,000:

•    flatulence (wind), diarrhoea, constipation and vomiting Veiy rare side effects which affect less than 1 user in 10,000:

•    drop in blood pressure or irregular heart beat

•    stomach or intestinal ulcers, sometimes with bleeding and perforation, inflammation of the lining of Ihe mouth with ulceration (ulcerative stomatitis), inflammation of the stomach (gastritis)

•    liver problems

Side effects for which the frequency can not be estimated from available data:

•    worsening of asthma or bronchospasm

•    swelling (oedema), high blood pressure, heart failure or attack

•    worsening of colitis and Crohn's disease

Medicines such as Nurofen Meltlels 200mg Orodispersible Tablets may be associated with a small increased risk of heart attack ("myocardial infarction") or stroke. See Section 2 'Other warnings'.

Reporting of side effects

If you get any side effects, talk to your doctor, pharmacist or nurse.

This includes anypossible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard

By reporting side effects, you can help provide more information on the safely of this medicine._

5. Howto store Nurofen Meltlels 200mg Orodispersible Tablets

Keep all medicines out of the sight and reach of children.

Do not use alter Ihe expiry date slated on the carton alter EXP. The expiry date refers to Ihe last day of that month. Do not store above 25° C. Store in the original pack, it is designed to protect the tablets.

Each orodispersible tablet contains the active ingredient Ibuprofen [ 200mg.    i

They also contain: Elhylcellulose (E462), Silicon Dioxide (E551),    [

Hypromellose (E464), Mannitol (E420), Aspartame (E95p, Croscarmellose Sodium (E468), Magnesium Stearate (E572), Flavour; (mint flavours, maltodexlrin acacia gum (E414), Sorbitol (E421)). i

Nurofen Meltlels 200mg Orodispersible Tablets are available in packs [ of 4,6,10,12,14 or 16 self-dissolving tablets. Not all pack sizes [ may be marketed.

Licence Holder: Crookes Healthcare Limited, Nottingham, NG2 3AA. !

Manufacturer: Reckitt Benckiser Healthcare International Ltd,    !

Nottingham, NG902DB, UK.    [

Product licence No: PL 00327/0130.    [

This leaflet gives you the most important information about Nurofen [ Meltlels 200mg Orodispersible Tablets.

If you have any questions after you have read it, ask your doctor or [ pharmacist, wno will give you further information.

Date of revision: July 2016

JTB213Q7J

CUSTOMER INFO: Minimum Point Size = 9.00pt